# SDR 2007FA0000840

- Difficulty date: August 18, 2007
- Submitted: September 26, 2007
- Operation: General aviation
- Aircraft: N2347R
- Make and model: Cessna 182G
- Aircraft serial: 18255447
- Engine: Cont O470R
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 1048931
- Part serial: H114254
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT AFTER A NORMAL START, HE WAS UNABLE TO ADVANCE THE THROTTLE CONTROL TO CRUISE OR TAKEOFF POWER.  A PARTIAL DISASSEMBLY OF THE CARBURETOR REVEALED THAT THE AIR METERING PIN/AIR METERING JET WAS BLOCKING THE THROTTLE SHAFT TRAVEL.  THE CARBURETOR WAS SENT FOR REPAIR.  (K)
